EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0260 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Aseptic loosening (4883)
| Date of Event |
03/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-012-41-6050 - logic tibia traptray cem sz 6f/5t: (b)(6) three peg patella.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported that approximately 89 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, discomfort and weakness.No further issues or complications were reported.Additionally reported, "reason for revision: femoral knee debonding/loosening and acute pain of left knee." this is 1 of 2 reports for this event.